Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 106, NWS St. Louis, MO

April 19, 2011Franklin County, Saint Charles County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 19, 2011, 6:45 PM CDT for Franklin County, Saint Charles County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 6:45 PM CDT (23:45 UTC)
Expired
Apr 19, 2011, 7:15 PM CDT
In force
30 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, MO, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 7:23 PM CDTHAIL 1.753 S Robertsville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS53 KLSX 192345
SVRLSX
MOC071-183-200015-
/O.NEW.KLSX.SV.W.0106.110419T2345Z-110420T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 715 PM CDT

* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BEAUFORT...OR 9 MILES WEST OF UNION...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. CLAIR...UNION...WASHINGTON...VILLA RIDGE...GRAY SUMMIT...
  PACIFIC...PARKWAY...LONEDELL...AUGUSTA...MOSELLE...ROBERTSVILLE...
  CATAWISSA AND MATSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3859 9103 3856 9101 3855 9097 3860 9096
      3862 9074 3830 9076 3831 9125 3856 9127
TIME...MOT...LOC 2345Z 251DEG 50KT 3846 9111
WIND...HAIL 60MPH 1.00IN

$$

GLASS
1 follow-up statement
046 
WWUS53 KLSX 200006
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
706 PM CDT TUE APR 19 2011

MOC071-183-200015-
/O.CON.KLSX.SV.W.0106.000000T0000Z-110420T0015Z/
FRANKLIN MO-ST. CHARLES MO-
706 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ST. CHARLES AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 715 PM CDT...

AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR GRAY SUMMIT...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN FRANKLIN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3841 9095 3853 9098 3855 9097 3857 9095
      3862 9074 3842 9075
TIME...MOT...LOC 0006Z 251DEG 50KT 3855 9076
WIND...HAIL <50MPH 1.00IN

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 12:42 PM CDT, 6 hours 3 minutes earlier.

Area forecast discussion, Apr 19, 12:42 PM CDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 PM CDT TUE APR 19 2011

.DISCUSSION...
/1140 AM CDT TUE APR 19 2011/

...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED THIS
AFTERNOON/EVENING...

ATMOSPHERE BECOMING VERY UNSTABLE ALONG AND SOUTH OF THE WARM FRONT
WITH SURFACE BASED CAPE APPROACHING 3000 J/KG. STOUT CAP CENTERED
AROUND 850MB HAS KEPT CONVECTION FROM FIRING THUS FAR. WARM FRONT
SLOWLY LIFTING NORTH WITH SULLIVAN JUMPING 11 DEGREES IN THE LAST
HOUR WITH FROPA. MEANWHILE...LOW PRESSURE WITH A TRAILING COLD FRONT
IS JUST ABOUT TO CROSS THE KANSAS/MISSOURI BORDER.

LATEST RUC DEPICTS A LITTLE FASTER ONSET OF CONVECTIVE INITIATION
BUT BELIEVE CAP SHOULD HOLD FIRM UNTIL THE SHORTWAVE GETS A LITTLE
CLOSER AND PROVIDES LARGE SCALE LIFT. BECOMING INCREASINGLY
CONCERNED FOR THE AREA ALONG AND NORTH OF INTERSTATE 70 IN EASTERN
MISSOURI AND CENTRAL ILLINOIS WHERE THE WARM FRONT WILL RESIDE WHEN
CONVECTIVE INITIATION OCCURS. BACKED WINDS WILL LEAD TO INCREASED
STORM RELATIVE HELICITY AND LOCALIZED VORTICITY THAT WILL AID IN
TORNADOGENESIS. WOULD NOT BE SURPRISED IF A FEW STRONG TORNADOES
OCCURRED ACROSS THIS AREA.

INITIAL SUPERCELLULAR STORM MODE WILL TRANSITION INTO ONE OR MORE
QUASI-LINEAR CONVECTIVE SYSTEMS AS THE CONVECTION BECOMES ALIGNED
AND FORCED BY THE COLD FRONT. ALONG WITH THE THREAT OF
TORNADOES...WILL BE VERY LARGE HAIL AND POTENTIALLY WIDESPREAD
DAMAGING WINDS.

STORMS STILL LOOK TO EXIT THE AREA BY MIDNIGHT...WITH TRANQUIL AND
COOLER WEATHER ON WEDNESDAY.

ACTIVE PERIOD OF WEATHER WILL SET UP THURSDAY AFTERNOON THROUGH THE
UPCOMING WEEKEND AS A FRONTAL SYSTEM REMAINS ACROSS THE REGION. THIS
WILL RESULT IN A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS
ACROSS THE AREA WITH EPISODES OF SEVERE WEATHER AND FLOODING.

CVKING

&&

.AVIATION...
/1223 PM CDT TUE APR 19 2011/

A SEVERE THUNDERSTORM OUTBREAK IS EXPECTED THIS AFTERNOON ACROSS
PARTS OF MISSOURI AND ILLINOIS. SOME OF THE STORMS COULD PRODUCE
LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A WARM FRONT WAS
LOCATED JUST SOUTH OF THE INTERSTATE 70 CORRIDOR IN MISSOURI AT
TAF ISSUANCE AND WILL CONTINUE LIFTING NWD THIS AFTN...CAUSING
WINDS TO TURN SLY AT KCOU/KSUS. WINDS WILL TURN WLY TO NWLY BEHIND
A COLD FRONT LATER TONIGHT. CIGS SHOULD FALL TO MVFR AND IFR
OVERNIGHT DUE TO MOISTURE TRAPPED IN THE LOWER ATMOSPHERE. CIGS
ARE EXPECTED TO RISE SLOWLY TOMORROW MORNING AND BECOME VFR BEYOND
THE END OF THE TAF PD.

SPECIFICS FOR KSTL...A SEVERE THUNDERSTORM OUTBREAK IS EXPECTED
THIS AFTERNOON ACROSS PARTS OF MISSOURI AND ILLINOIS. SOME OF THE
STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES.
A WARM FRONT WAS LOCATED JUST SOUTH OF KSTL AT ISSUANCE AND WINDS
SHOULD BECOME SLY TO SELY AT KSTL ONCE THE FRONT LIFTS NWD. WINDS
WILL TURN WLY TO NWLY BEHIND THE COLD FRONT LATER TONIGHT. TRAPPED
MOISTURE IN THE BOUNDARY LAYER OVERNIGHT AND NOCTURNAL COOLING
SUGGESTS CIGS SHOULD EVENTUALLY FALL TO IFR OVERNIGHT BEFORE
LIFTING TO MVFR TOMORROW. CIGS MAY BE SLOW TO LIFT TO VFR TOMORROW
DUE TO LIMITED MIXING.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 19, 12:05 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT TUE APR 19 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1205 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED OVER
MUCH OF THE AREA THAT WILL PERSIST THROUGH THE EVENING HOURS
BEFORE COMING TO AN END. THE STRONGEST THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING STRONG TORNADOES...HAIL LARGER THAN GOLF
BALL SIZE AND DAMAGING STRAIGHT LINE WIND GUSTS. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY THURSDAY NIGHT THROUGH FRIDAY NIGHT AS
ANOTHER STORM SYSTEM MOVES ACROSS THE REGION. THERE IS SOME
POTENTIAL FOR ADDITIONAL SEVERE WEATHER DURING THIS PERIOD.

THERE IS A CONTINUED CHANCE OF THUNDERSTORMS SATURDAY NIGHT
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND
RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN
ST. LOUIS.

CVKING

In the hours before

Local storm report, Apr 19, 6:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     SHIPMAN                 39.12N  90.05W
04/19/2011  M60 MPH          MACOUPIN           IL   TRAINED SPOTTER

&&

GKS
Local storm report, Apr 19, 6:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             1 W BRIGHTON            39.04N  90.16W
04/19/2011  E1.00 INCH       JERSEY             IL   AMATEUR RADIO

&&

GKS
Local storm report, Apr 19, 6:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
639 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TORNADO          1 W HONEY BEND          39.26N  89.64W
04/19/2011                   MONTGOMERY         IL   STORM CHASER

            DAMAGE REPORT. ONE HOME WITH MODERATE DAMAGE. LOTS OF
            POWER LINES DOWN.

&&

GKS
Local storm report, Apr 19, 6:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             GODFREY                 38.97N  90.19W
04/19/2011  E0.88 INCH       MADISON            IL   TRAINED SPOTTER

&&

PHILLIPSON
Local storm report, Apr 19, 6:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
642 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             WELDON SPRING           38.72N  90.65W
04/19/2011  E0.25 INCH       ST. CHARLES        MO   NWS EMPLOYEE

0641 PM     TSTM WND GST     WELDON SPRING           38.72N  90.65W
04/19/2011  M42 MPH          ST. CHARLES        MO   NWS EMPLOYEE

&&

GKS
Local storm report, Apr 19, 6:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             GODFREY                 38.97N  90.19W
04/19/2011  E0.88 INCH       MADISON            IL   TRAINED SPOTTER

&&

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:51 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau, Osage39 min
Apr 19, 3:19 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage41 min
Apr 19, 3:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Osage49 min
Apr 19, 3:39 AM CDTSevere Thunderstorm WarningLSXMoniteau21 min
Apr 19, 3:57 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 4 more48 min
Apr 19, 4:35 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Apr 19, 4:43 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren47 min
Apr 19, 4:58 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington32 min
Apr 19, 5:23 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Saint Charles, Warren, Washington37 min
Apr 19, 5:43 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Washington47 min
Apr 19, 6:21 AM CDTAreal Flood AdvisoryLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis3 hr
Apr 19, 6:22 AM CDTSevere Thunderstorm WarningLSXJefferson38 min
Apr 19, 6:26 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis49 min
Apr 19, 7:08 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis37 min
Apr 19, 8:05 AM CDTRiver Flood WarningLSXSaint Charles30 hr
Apr 19, 11:06 AM CDTRiver Flood WarningLSXLincoln19 days
Apr 19, 11:33 AM CDTRiver Flood WarningLSXJefferson, Saint Louis30 days
Apr 19, 3:46 PM CDTSevere Thunderstorm WarningLSXPike, Ralls44 min
Apr 19, 3:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike42 min
Apr 19, 3:54 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage51 min
Apr 19, 3:59 PM CDTTornado WarningLSXPike46 min
Apr 19, 4:24 PM CDTSevere Thunderstorm WarningLSXCole, Franklin, Gasconade, Osage51 min
Apr 19, 4:31 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren44 min
Apr 19, 4:31 PM CDTTornado WarningLSXPike44 min
Apr 19, 4:41 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis49 min
Apr 19, 5:01 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren44 min
Apr 19, 5:13 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Saint Charles, Warren47 min
Apr 19, 5:28 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
Apr 19, 5:44 PM CDTSevere Thunderstorm WarningLSXLincoln34 min
Apr 19, 5:56 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren34 min
Apr 19, 5:58 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade32 min
Apr 19, 6:12 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren48 min
Apr 19, 6:14 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren31 min
Apr 19, 6:15 PM CDTSevere Thunderstorm WarningLSXReynolds60 min
Apr 19, 6:30 PM CDTFlash Flood WarningLSXSaint Charles3 hr
Apr 19, 6:37 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Saint Francois, Washington53 min
Apr 19, 6:51 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds39 min
Apr 19, 6:56 PM CDTAreal Flood AdvisoryLSXFranklin, Warren5 hr
Apr 19, 6:56 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis64 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.